Tournaments with prescribed regular automorphism group.

C.D. Godsil

Aequationes mathematicae (1986)

  • Volume: 30, page 55-64
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Godsil, C.D.. "Tournaments with prescribed regular automorphism group.." Aequationes mathematicae 30 (1986): 55-64. <>.

author = {Godsil, C.D.},
journal = {Aequationes mathematicae},
keywords = {tournamental regular representations; TRR; groups},
pages = {55-64},
title = {Tournaments with prescribed regular automorphism group.},
url = {},
volume = {30},
year = {1986},

AU - Godsil, C.D.
TI - Tournaments with prescribed regular automorphism group.
JO - Aequationes mathematicae
PY - 1986
VL - 30
SP - 55
EP - 64
KW - tournamental regular representations; TRR; groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.